# SDR SWAA2021080319379

- Difficulty date: September 29, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 20,456 hours, 9,007 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 120 BF DAMAGED. / MANUFACTURED PANEL 120BF PER AMM 25-52-01-201-801 MATERIAL IS .071 2024T3 P/N MX211F
